# SDR CALA2013022500129

- Difficulty date: February 25, 2013
- Submitted: February 25, 2013
- Operation: Air carrier
- Aircraft: N17627
- Make and model: Boeing 737524
- Aircraft serial: 27531
- Aircraft time: 47,432 hours, 25,097 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 69434562
- Condition: Corroded
- Location: Bs 794.3
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BS 794.3 HAS MINOR SURFACE CORROSION ON STRAP.  REMOVED CORROSION ON STRAP, OUT OF LIMITS.  R & R STRAP IAW SOPM 20-41-02, SRM 51-10-02, PG 13-17, SRM 53-60-53, PG 107, SRM 51-20-01 PG 1-4, SRM 51-40- 02, PG 1-3.
